| Model Number |
620BG |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Atrial Fibrillation (1729); Mitral Regurgitation (1964)
| Date of Event |
10/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 2 years and 4 months post implant of this annuloplasty ring, the patient presented with palpitations and atrial fibrillation (afib).The echocardiogram showed severe mitral regurgitation.Medical treatment was administered and subsequently, the ring was explanted and replaced with a bioprosthetic valve.No further adverse patient effects were reported.